MathSciNet Relay Station
MathSciNet bibliographic data
MR1134717 (93a:11106) 11Y35 (11B68 11D41 65T20)
Buhler, J. P.; Crandall, R. E.; Sompolski, R. W. Irregular primes to one million. Math. Comp. 59 (1992), no. 200, 717–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement